# SDR ARWA9608027

- Difficulty date: September 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H141003
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: DE
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AT GEAR DOWN AT MIAMI, RT MAIN GEAR LIGHTS NOT ON.  RETRACTED AND EXTENDED AGAIN.  NO PUSH TO TEST, ALSO ANTI-SKID LIGHT ON AND RFI, FRO LIGHTS ON AND OFF.  FLY-BY TOWER, SAID 3 GEAR DOWN ON RIGHT TURN AROUND AND FLAPS 50 DEG.  THE RT GEAR LIGHT CAME ON, REPLACED CANNON PLUG RT MLG DOWN LIMIT AND SWITCH.  ALSO, REPLACED LANDING GEAR WARNING LIGHT ASSEMBLY. OPS CHECKED  ELECTRICAL WIRING AND FOUND NORMAL.  SYSTEM OPS CHECK NORMAL ON RETRACTION TEST.
